Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9151
Title: Fourth‐order difference method for quasilinear Poisson equation in cylindrical symmetry
Authors: Jain M.K.
Jain R.K.
Krishna M.
Published in: Communications in Numerical Methods in Engineering
Abstract: We propose in this paper a nine‐point, fourth‐order difference method for the numerical solution of the quasilinear Poisson equation (Formula Presented.) with appropriate boundary conditions. The method is based on five evaluations of f. The numerical results of four problems obtained using this method are listed. The results demonstrate the fourth‐order accuracy of the method. Copyright © 1994 John Wiley & Sons, Ltd
Citation: Communications in Numerical Methods in Engineering (1994), 10(4): 291-296
URI: https://doi.org/10.1002/cnm.1640100403
http://repository.iitr.ac.in/handle/123456789/9151
Issue Date: 1994
ISSN: 10698299
Author Scopus IDs: 56226587200
26659438700
7103387309
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India, School of Science, University of Mauritius, Réduit, Mauritius
Jain, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Krishna, M., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.